RRI Digital Repository >
06. Soft Condensed Matter >
Research Papers (SCM) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/2793

Title: Viscosity coefficients of a biaxial nematic liquid crystal
Authors: Kini, U.D.
Chandrasekhar, S.
Issue Date: 1990
Publisher: Gordon and Breach Science Publishers.
Citation: Molecular Crystals and Liquid Crystals, 1990, Vol.179, p27-44
Abstract: Using Saupe's continuum theory of orthorhombic nematics it is shown that the twelve viscosity coefficients may be estimated by measurements of shear viscosities, ultrasonic reflection, damped oscillations in a magnetic field, flow alignment angles and dynamics above the Freedericksz threshold. Some simple solutions are also presented for the case of the rotating magnetic field and of the rotating fluid in the presence of a stationary magnetic field.
Description: Restricted Access.
URI: http://hdl.handle.net/2289/2793
ISSN: 0026-8941
Copyright: 1990 OPA (Overseas Publishers Association) N.V.
Appears in Collections:Research Papers (SCM)

Files in This Item:

File Description SizeFormat
1990 MCLC V179 p27.pdfRestricted Access.481.08 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace